Question

Dear Doctor:

My testosterone just came back at 31. My doctor says this is extremely low and he wants to start testosterone injections right away. I have had trouble maintaining my body weight for about two years now,and I am currently ten pounds below normal. I am already taking Oxandrin (have been for 2 years). Is it safe to take Oxandrin and inject testosterone at the same time? Any recommendations. I have a history of one heart attack and open heart surgery within the last two years.

Answer

The oxandrin is the cause of the low testosterone...testosterone leevls are suppressed by anabolic steroids. Additionally, anabolic agants are relatively contraindicated (i.e. not recommended)in the persons with heart disease. The firts thing is to stop the oxandrin and take some androgel as testosterone replacement for the next few months...the gel gives more natural testosterone exposures compared with injections. In the interim get so advice from a dietician and start an exercise program to gain weight

I hope this helps

regards

Graeme Moyle